Blood Pressure Home > Coreg and Hair Loss

Hair loss appears to be a rare complaint in people taking Coreg® (carvedilol). In clinical studies conducted prior to the drug's approval, hair loss was reported in less than 1 percent of people taking Coreg. It is also a rare side effect that is reported with other beta blockers. In many cases, this hair loss appears to be reversible.
 
If you are taking Coreg and hair loss occurs, talk with your healthcare provider. Depending on how severe the hair loss is, there are things that he or she may recommend. Your healthcare provider may recommend trying another medicine for your condition if the hair loss becomes bothersome.
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.